# SDR DALA2022031001592

- Difficulty date: March 9, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB FRAME 16 Y1600 APPROX AT FWD GALLEY AREA. REPLACED WEB LOCATED BTW FR12 TO FR16 Y1600 APPROX AT FWD GALLEY AREA AS PER A319 SRM 51-72-11 AND DWG D53114392, RELEASE DATE: 01-FEB-19, ISSUE B00. RII INSPECTION COMPLETE 0313085 (AE205QC) JOB COMPLETE. (LP# 2150378)
